# SDR SWAA2013082319453

- Difficulty date: August 13, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,989 hours, 21,758 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Strap
- Part number: 5919110U97
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS FRAME TO WING STRAP CRACKED AT STATION 636.  R&R STRAP IAW SRM.
